MathSciNet Relay Station
MathSciNet bibliographic data
MR1443198 11D61
Le, Maohua On the Diophantine equation $(x\sp 3-1)/(x-1)=(y\sp n-1)/(y-1)$. Trans. Amer. Math. Soc. 351 (1999), no. 3, 1063–1074.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement